Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 296, NWS Springfield, MO

June 1, 2008Barry County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jun 1, 2008, 4:21 AM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 4:21 AM CDT (09:21 UTC)
Expired
Jun 1, 2008, 5:00 AM CDT
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Stone County, MO, Taney County, MO

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:56 AM CDTTSTM WND GST 50Galena, MOPOWER OUTAGES WERE REPORTED THROUGHOUT THE CITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:04 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.4 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 010921
SVRSGF
MOC009-209-213-011000-
/O.NEW.KSGF.SV.W.0296.080601T0921Z-080601T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
421 AM CDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  NORTHWESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 500 AM CDT.

* AT 420 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HURLEY TO CRANE TO
  MADRY TO PURDY...MOVING SOUTHEAST AT 33 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GALENA BY 440 AM CDT.
  REEDS SPRING BY 450 AM CDT.
  WEST BRANSON BY 455 AM CDT.
  KIMBERLING CITY BY 500 AM CDT.

THE TOWNS OF WHEELERVILLE...HURLEY...ELSEY...JENKINS...PONCE DE
LEON...CAPE FAIR...SHELL KNOB AND SILVER DOLLAR CITY ARE ALSO IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3685 9399 3693 9378 3692 9362 3699 9362
      3699 9350 3690 9335 3682 9335 3681 9321
      3680 9319 3650 9349
TIME...MOT...LOC 0921Z 305DEG 29KT 3699 9353 3690 9361
          3686 9372 3684 9387

$$

GAGAN
3 follow-up statements
000 
WWUS53 KSGF 010932
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 AM CDT SUN JUN 1 2008

MOC009-209-213-011000-
/O.CON.KSGF.SV.W.0296.000000T0000Z-080601T1000Z/
STONE MO-BARRY MO-TANEY MO-
433 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHEASTERN BARRY...NORTHWESTERN TANEY AND STONE COUNTIES...

AT 430 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM HURLEY TO ELSEY TO
JENKINS TO MCDOWELL...MOVING SOUTHEAST AT 34 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GALENA BY 440 AM CDT.
  REEDS SPRING BY 450 AM CDT.
  WEST BRANSON BY 455 AM CDT.
  KIMBERLING CITY BY 500 AM CDT.

THE TOWNS OF PONCE DE LEON...CAPE FAIR...SHELL KNOB...SILVER DOLLAR
CITY AND LAMPE ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND 
STAY AWAY FROM WINDOWS.

LAT...LON 3650 9349 3680 9393 3692 9362 3699 9350
      3690 9335 3682 9335 3680 9319
TIME...MOT...LOC 0933Z 309DEG 30KT 3691 9344 3682 9352
          3678 9363 3676 9378

$$

GAGAN
000 
WWUS53 KSGF 010944
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
444 AM CDT SUN JUN 1 2008

MOC009-209-213-011000-
/O.CON.KSGF.SV.W.0296.000000T0000Z-080601T1000Z/
STONE MO-BARRY MO-TANEY MO-
444 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BARRY...NORTHWESTERN TANEY AND STONE COUNTIES...

AT 442 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM PONCE DE LEON TO
GALENA TO CAPE FAIR TO JENKINS...MOVING SOUTHEAST AT 34 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  REEDS SPRING BY 450 AM CDT.
  WEST BRANSON BY 455 AM CDT.
  KIMBERLING CITY BY 500 AM CDT.

THE TOWNS OF SHELL KNOB...SILVER DOLLAR CITY AND LAMPE ARE IN THE
PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3650 9349 3672 9380 3683 9360 3690 9335
      3682 9335 3680 9319
TIME...MOT...LOC 0944Z 309DEG 30KT 3685 9335 3676 9343
          3672 9354 3670 9369

$$

GAGAN
000 
WWUS53 KSGF 010951
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT SUN JUN 1 2008

MOC009-209-213-011000-
/O.CON.KSGF.SV.W.0296.000000T0000Z-080601T1000Z/
STONE MO-BARRY MO-TANEY MO-
452 AM CDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR EAST CENTRAL BARRY...NORTHWESTERN TANEY AND SOUTHERN STONE
COUNTIES...

AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM REEDS SPRING TO CAPE
FAIR TO SHELL KNOB...MOVING SOUTHEAST AT 33 MPH. THESE STORMS ARE
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EAST
CENTRAL BARRY...NORTHWESTERN TANEY AND SOUTHERN STONE COUNTIES...
INCLUDING THE TOWN OF LAMPE.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3650 9349 3671 9374 3679 9356 3687 9335
      3682 9335 3680 9319
TIME...MOT...LOC 0952Z 318DEG 29KT 3679 9332 3670 9340
          3666 9351 3664 9366

$$

GAGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:08 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Jun 1, 3:08 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT SUN JUN 1 2008

.DISCUSSION...

SEVERE WEATHER CONTINUES ACROSS THE OUTLOOK AREA EARLY THIS
MORNING...AS A MOIST AND UNSTABLE AIRMASS REMAINS ACROSS THE
REGION. A STRONGER LOW LEVEL JET HAS SET UP ACROSS THE AREA THIS
MORNING...OVER WHAT WE HAVE SEEN THE LAST FEW NIGHTS. THIS LOW
LEVEL JET HAS ADDED IN KEEPING THE THUNDERSTORMS ONGOING THIS
MORNING. THESE STORMS SHOULD MAINLY REMAIN ELEVATED THIS
MORNING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
HOWEVER OVERALL THE STORMS SHOULD BEGIN TO WEAKEN OVER THE NEXT
FEW HOURS. MOST OF THE THUNDERSTORMS SHOULD DIMINISH OR WILL PUSH
SOUTH OUT OF THE AREA DURING THE MORNING HOURS. THE BOUNDARY THAT
IS THE FOCUS FOR THE THUNDERSTORMS WILL PUSH NORTH BACK INTO THE
CWA THIS AFTERNOON...WITH ADDITIONAL THUNDERSTORMS DEVELOPMENT
POSSIBLE. THE BEST CHANCES FOR THIS WILL BE ACROSS THE SOUTHERN
CWA. SCATTERED STORMS WILL BE POSSIBLE ACROSS THE REST OF THE CWA
THIS AFTERNOON AND EVENING AS INSTABILITY INCREASES WITH THE
HEATING OF THE DAY.

THIS AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP OVER
NEBRASKA INTO KANSAS AND WILL LIKELY DEVELOP INTO A MCS AND PUSH
SOUTHEAST INTO THE WESTERN CWA EARLY MONDAY MORNING AND WILL THEN
PUSH ACROSS THE REST OF THE CWA DURING THE DAY ON SUNDAY. STRONG
TO SEVERE STORMS WILL AGAIN BE POSSIBLE MONDAY MORNING INTO THE
AFTERNOON...DUE TO STRONG WIND SHEAR AND A MOIST AND UNSTABLE
AIRMASS REMAINING ACROSS THE AREA. AGAIN ALL MODES OF SEVERE
WEATHER WILL BE POSSIBLE. WE WILL SEE STRONGER WIND SHEAR MONDAY
MORNING...BUT WILL HAVE TO SEE HOW THE MCS THAT MOVES INTO THE CWA
DURING THE MORNING HOURS AFFECTS REDEVELOPMENT DURING THE
AFTERNOON TO GET A BETTER HANDLE ON THE TORNADO POTENTIAL.

UPPER LEVEL RIDGE TRIES TO BUILD INTO THE REGION TUESDAY INTO
THURSDAY...WHICH SHOULD KEEP THE STORM TRACK FARTHER TO THE NORTH.
TEMPERATURES SHOULD WARM WELL INTO THE 80S DURING THIS TIME...WITH
GULF MOISTURE REMAINING OVER THE AREA. THIS WILL LEAD TO THE
POTENTIAL FOR ISOLATED POP UP SHOWERS DURING THE LATE AFTERNOON
AND EVENING HOURS. ANOTHER STORM SYSTEM WILL PUSH INTO THE AREA
THURSDAY NIGHT INTO FRIDAY. THE ECMWF MODEL CONTINUES TO BE
SLIGHTLY FASTER WITH THE COLD FRONT MOVING THROUGH THE AREA
THURSDAY NIGHT. THE GFS IS SLOWER WITH IT NOT MOVING THROUGH UNTIL
FRIDAY. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA DURING THIS
TIME. WILL HAVE TO GET A BETTER HANDLE AND EXACT TIMING AND
MESOSCALE FEATURES TO BETTER DISCERN THE SEVERE POTENTIAL.

WISE

&&

.AVIATION...

FOR THE 06Z TAF PACKAGE...WEST TO EAST LINE OF THUNDERSTORMS JUST
NORTH OF THE JLN AND SGF AERODROMES WILL SINK INTO THESE AREAS
DURING THE NEXT FEW HOURS. OUTSIDE OF TSRA...VFR CONDITIONS ARE
EXPECTED. WITHING TSRA...MVFR CIG...POSSIBLY IFR VIS ARE EXPECTED.
THIS ROUND OF ACTIVITY SHOULD EXIT BY DAYBREAK...WITH ADDITIONAL
DEVELOPMENT POSSIBLE SUNDAY AFTERNOON AND EARLY MONDAY MORNING.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-070-071-
     077>083-088>098-101>106.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 1, 4:12 AM CDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
412 AM CDT SUN JUN 1 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020915-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
412 AM CDT SUN JUN 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
 HAIL TO THE SIZE OF QUARTERS.
 DAMAGING WINDS IN EXCESS OF 60 MPH.
 HEAVY RAINFALL AND LOCALIZED FLOODING.
 AND AN ISOLATED TORNADO.

 AREAS AFFECTED AND TIMING:

 THUNDERSTORMS WILL CONTINUE TO MOVE SOUTH THROUGH THE SOUTHERN
 HALF OF THE OUTLOOK AREA DURING THE MORNING HOURS. THIS ACTIVITY
 SHOULD STAY BELOW SEVERE THRESHOLDS. HOWEVER...CANNOT RULE OUT A
 FEW OF THE STRONGER STORM BECOMING MARGINALLY SEVERE.

 THUNDERSTORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON AND EVENING
 MAINLY SOUTH OF HIGHWAY 60. LARGE HAIL...DAMAGING WINDS...LOCALLY
 HEAVY RAINFALL AND AN ISOLATED TORNADO CANNOT BE RULED OUT.

 DISCUSSION:

 THUNDERSTORMS CONTINUE TO SLOWLY MOVE SOUTH THROUGH THE AREA THIS
 MORNING. OVER THE LAST FEW HOURS THESE STORMS HAVE SHOWED A
 WEAKENING TREND...HOWEVER A FEW OF THE STRONGER STORMS MAY BECOME
 MARGINALLY SEVERE THIS MORNING.

 ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS SOUTHEASTERN
 KANSAS AND SOUTHERN MISSOURI THIS AFTERNOON INTO THE EVENING.
 SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE
 POSSIBLE. THERE WILL BE SLIGHTLY STRONGER SHEAR ACROSS THE
 EXTREME SOUTHWESTERN PORTIONS OF THE CWA...WHERE AN ISOLATED
 TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

 THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS NEBRASKA INTO KANSAS
 DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IS EXPECTED
 TO MOVE SOUTHEAST INTO THE AREA EARLY MONDAY MORNING. DAMAGING
 WINDS...MARGINALLY SEVERE HAIL AND HEAVY RAINFALL WILL BE
 POSSIBLE WITH THIS ACTIVITY. STRONG TO SEVERE THUNDERSTORMS ARE
 EXPECTED TO DEVELOP MONDAY AFTERNOON AS A FRONTAL BOUNDARY
 LINGERS ACROSS THE AREA. ALL MODES OF SEVERE WEATHER WILL BE
 POSSIBLE WITH THIS ACTIVITY.

 THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
 AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED SOUTH OF HIGHWAY 60 THIS
 AFTERNOON INTO THE EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, Jun 1, 12:55 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1255 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 AM     TSTM WND GST     DIGGINS                 37.17N 92.85W
06/01/2008  E60 MPH          WEBSTER            MO   AMATEUR RADIO

            DIME SIZE HAIL ALSO REPORTED AT THIS LOCATION

&&

SRUNNELS
Special weather statement, Jun 1, 1:08 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
108 AM CDT SUN JUN 1 2008

MOZ078-010700-
CEDAR MO-
108 AM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHERN CEDAR COUNTY UNTIL 200 AM
CDT...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF EL DORADO SPRINGS...MOVING
EAST AT 34 MPH.

THIS STORM WILL BE NEAR...
  STOCKTON BY 125 AM CDT.

THE TOWNS OF CAPLINGER MILLS...ARNICA AND BEARCREEK ARE IN THE PATH
OF THIS STORM.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

SCHAUMANN
Local storm report, Jun 1, 1:34 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     BLIZZARD         FORT SCOTT              37.84N 94.71W
06/01/2008                   BOURBON            KS   EMERGENCY MNGR

            SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
            FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
            AND HIGHWAY 69 MAY BE WASHED OUT.

&&

SRUNNELS
Local storm report, Jun 1, 1:35 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
135 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     FLASH FLOOD      FORT SCOTT              37.84N 94.71W
06/01/2008                   BOURBON            KS   EMERGENCY MNGR

            SIX BLOCKS OF FT SCOTT ARE FLOODED BY 1 TO 2 AND A HALF
            FEET OF FLOOD WATERS. THE BNSF RAILROAD TRACKS AT 10TH
            AND HIGHWAY 69 MAY BE WASHED OUT.

&&

SRUNNELS
Local storm report, Jun 1, 2:43 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
243 AM CDT SUN JUN 01 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 AM     HAIL             3 N HALLTOWN            37.24N 93.63W
06/01/2008  E0.75 INCH       LAWRENCE           MO   AMATEUR RADIO

            ESTIMATED 50 MPH WINDS ALSO REPORTED.

&&

SRUNNELS
Special weather statement, Jun 1, 4:14 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 AM CDT SUN JUN 1 2008

MOZ094-095-102-103-010945-
LAWRENCE MO-STONE MO-CHRISTIAN MO-BARRY MO-
414 AM CDT SUN JUN 1 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN BARRY...SOUTHERN
LAWRENCE...STONE AND WESTERN CHRISTIAN COUNTIES UNTIL 445 AM CDT...

AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARIONVILLE TO
AURORA TO VERONA TO MONETT...OR ALONG A LINE EXTENDING FROM 7 MILES
NORTHEAST OF AURORA TO AURORA TO 6 MILES SOUTHWEST OF AURORA TO
MONETT...MOVING SOUTHEAST AT 33 MPH.

THESE STORMS WILL BE NEAR...
  CLEVER BY 420 AM CDT.
  CRANE BY 425 AM CDT.
  GALENA BY 440 AM CDT.
  REEDS SPRING AND 7 MILES NORTHWEST OF WEST BRANSON BY 445 AM CDT.

THE TOWNS OF MADRY...WHEELERVILLE...MCDOWELL...HURLEY...ELSEY...
JENKINS...PONCE DE LEON AND CAPE FAIR ARE IN THE PATH OF THESE
STORMS.

PENNY SIZE HAIL...AND WIND GUSTS TO AROUND 45 MPH ARE EXPECTED WITH
THESE STORMS.

GAGAN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 8:43 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon62 min
May 31, 9:15 PM CDTTornado WarningSGFBarton, Vernon45 min
May 31, 9:58 PM CDTTornado WarningSGFBarton47 min
May 31, 10:13 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon62 min
May 31, 10:21 PM CDTFlash Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
May 31, 10:21 PM CDTSevere Thunderstorm WarningSGFBarton54 min
May 31, 10:38 PM CDTSevere Thunderstorm WarningSGFHickory, Polk49 min
May 31, 10:52 PM CDTSevere Thunderstorm WarningSGFDallas, Polk68 min
May 31, 11:06 PM CDTSevere Thunderstorm WarningSGFBarton33 min
May 31, 11:18 PM CDTSevere Thunderstorm WarningSGFVernon57 min
Jun 1, 12:00 AM CDTSevere Thunderstorm WarningSGFCedar, St. Clair60 min
Jun 1, 12:12 AM CDTSevere Thunderstorm WarningSGFVernon63 min
Jun 1, 12:24 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Webster66 min
Jun 1, 12:28 AM CDTSevere Thunderstorm WarningSGFShannon62 min
Jun 1, 12:56 AM CDTSevere Thunderstorm WarningSGFDouglas, Webster, Wright64 min
Jun 1, 1:18 AM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence57 min
Jun 1, 1:39 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark66 min
Jun 1, 1:54 AM CDTTornado WarningSGFLawrence48 min
Jun 1, 2:07 AM CDTSevere Thunderstorm WarningSGFLawrence53 min
Jun 1, 2:14 AM CDTSevere Thunderstorm WarningSGFDade29 min
Jun 1, 2:27 AM CDTRiver Flood WarningSGFCedar6 hr
Jun 1, 2:29 AM CDTSevere Thunderstorm WarningSGFBarry, Christian, Greene, Stone48 min
Jun 1, 3:37 AM CDTRiver Flood WarningSGFVernon4 days
Jun 1, 3:54 AM CDTAreal Flood WarningSGFBarton, Cedar, St. Clair, Vernon14 hr
Jun 1, 5:00 AM CDTSevere Thunderstorm WarningSGFStone, Taney45 min
Jun 1, 10:53 AM CDTRiver Flood WarningSGFCedar4 hr
Jun 1, 10:57 AM CDTSevere Thunderstorm WarningSGFJasper, Newton63 min
Jun 1, 11:27 AM CDTFlash Flood WarningSGFJasper, Newton4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.